MathSciNet Relay Station
MathSciNet bibliographic data
MR1676304 (2001b:53060) 53C35 (32M15)
Nguyêñ, H. D. Compact weakly symmetric spaces and spherical pairs. Proc. Amer. Math. Soc. 128 (2000), no. 11, 3425–3433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement